# SDR 98ZZZM960

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: AP
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING APPROACH EGRESS LIGHTS (FLOOR) INOP AT ROW31, 32, 8, 9 AND 10.  RECONNECTED LOOSE TERMINALS AT ROW 2, 31 AND 8. OPS CHECKED GOOD.  (M)
